TITLE

STABLE MANIFOLDS FOR NON-AUTONOMOUS EQUATIONS WITH NON-UNIFORM POLYNOMIAL DICHOTOMIES

AUTHOR(S)
Bento, António J. G.; Silva, César M.
PUB. DATE
June 2012
SOURCE
Quarterly Journal of Mathematics;Jun2012, Vol. 63 Issue 2, p275
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We establish the existence of stable manifolds for semiflows defined in Banach spaces by non-autonomous ordinary differential equations v′ = A(t)v + f(t, v) assuming that the non-autonomous linear equation v′ = A(t)v admits a type of non-uniform dichotomy that we call non-uniform polynomial dichotomy. We consider two families of perturbations f and obtain for one of them global C1 stable manifolds and for the other local Lipschitz stable manifolds. In both cases we obtain the polynomial decay of the flow on the stable manifold and in the first case we also obtain the polynomial decay of its derivative. Additionally, we study how the manifolds obtained vary with the perturbations considered and present examples of linear non-autonomous differential equation admitting a non-uniform polynomial dichotomy that is not a uniform polynomial dichotomy.
ACCESSION #
75371239

 

Related Articles

  • UNIFORM POLYNOMIAL TRICHOTOMY OF EVOLUTION OPERATORS IN BANACH SPACES. Ramneantu, Magda Luminita // Journal of Advanced Mathematical Studies;Aug2012, Vol. 5 Issue 2, p101 

    This paper presents necessary and sufficient conditions for uniform polynomial trichotomy of evolution operators in Banach spaces. Well-known results for uniform exponential trichotomy are extended to the case of uniform polynomial trichotomy.

  • The asymptotic behavior of solutions to second-order equations with higher-order degeneracies and the Laplace equation on a manifold with a cuspidal singularity. Korovina, M. // Doklady Mathematics;May2014, Vol. 89 Issue 3, p328 

    The article presents a study of the asymptotic expansions of solutions to second-order equations with higher-order degeneracies and the Laplace equation on a manifold with a cuspidal singularity. It provides definitions of some notions of resurgent analysis. It also interpretes a second partial...

  • Isolated generating periodic solutions to the Beletsky equation. Varin, V. P. // Cosmic Research;Jan2007, Vol. 45 Issue 1, p78 

    We study degeneracies in families of periodic solutions to the Beletsky equation which correspond to intersections of three manifolds of these solutions: the symmetric, the asymmetric, and the manifold belonging to one of the integrable cases, i.e., e = 0 or μ = 0. We obtain equations for...

  • Invariant Manifolds for Impulsive Equations and Nonuniform Polynomial Dichotomies. Barreira, Luis; Fan, Meng; Valls, Claudia; Zhang, Jimin // Journal of Statistical Physics;Oct2010, Vol. 141 Issue 1, p179 

    For impulsive differential equations in Banach spaces, we construct stable and unstable invariant manifolds for sufficiently small perturbations of a polynomial dichotomy. We also consider the general case of nonuniform polynomial dichotomies. Moreover, we introduce the notions of polynomial...

  • Existence of resurgent solutions for equations with higher-order degeneration. Korovina, M. // Differential Equations;Mar2011, Vol. 47 Issue 3, p346 

    We study the existence of resurgent solutions of differential equations with higher-order degeneration. The proof of the existence of a resurgent solution for the case in which the right-hand side of the equation is a resurgent function is the main result of the present paper.

  • EXISTENCE OF POSITIVE SOLUTIONS FOR MULTI-TERM NON-AUTONOMOUS FRACTIONAL DIFFERENTIAL EQUATIONS WITH POLYNOMIAL COEFFICIENTS. Babakhani, Azizollah; Daftardar-Gejji, Varsha // Electronic Journal of Differential Equations;2006, Vol. 2006, Special section p1 

    In the present paper we discuss the existence of positive solutions in the case of multi-term non-autonomous fractional differential equations with polynomial coefficients; the constant coefficient case has been studied in[2]. We consider the equation Due to image rights restrictions, multiple...

  • EXISTENCE OF RADIAL POSITIVE SOLUTIONS VANISHING AT INFINITY FOR ASYMPTOTICALLY HOMOGENEOUS SYSTEMS. DJELLIT, ALI; MOUSSAOUI, MOHAND; TAS, SAADIA // Electronic Journal of Differential Equations;2010, Vol. 2010, Special section p1 

    In this article we study elliptic systems called asymptotically homogeneous because their nonlinearities may not have polynomial growth. Using the Gidas-Spruck Blow-up method, we obtain a priori estimates, and then using Leray-Schauder topological degree theory, we obtain radial positive...

  • DRAZIN INVERSES OF OPERATORS WITH RATIONAL RESOLVENT. Schmoeger, Christoph // Publications de l'Institut Mathematique;2008, Issue 97, p37 

    Let A be a bounded linear operator on a Banach space such that the resolvent of A is rational. If 0 is in the spectrum of A, then it is well known that A is Drazin invertible. We investigate spectral properties of the Drazin inverse of A. For example we show that the Drazin inverse of A is a...

  • Invariance Theorems in Approximation Theory and their Applications. Ganzburg, Michael I. // Constructive Approximation;Apr2008, Vol. 27 Issue 3, p289 

    Let B be a closed linear subspace of a Banach space F and let $\{T_s\}_{s\in G}$ be a group of continuous linear operators $T_s:F\to F$ , where G is a compact topological group. We prove that if $f\in F$ is invariant under $\{T_s\}_{s\in G}$ , then under some conditions on f, F, B, and G, there...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics